Couldn't find what you looking for?

TRY OUR SEARCH!

I really need some help here I took the plan b pills 10 days ago,my last period was on the 28.of aug i had unprotected sex took the plan b pill 18hr after now after 10 days im having sore breast and sensitive nipples could that be a sing of a pregnancy?I got told by my friend not to worry about anything because 2 days after my period i cant get pregnant and also took the plan b at the right time but since yesterday im having very sore breast can the side effects from the plan b pill last this long?Once in a while im having spotting but then it goes away how long after taking plan b pill will my period show up?im so scared im 28 already have a 12 year old son not planing on having an other one that fast i also have problems with PCOS so me and my ex husband tryed to have a baby for a long time but never worked.any advice please hope these are not pregnancy symptoms and how safe is the plan b pill this is my first time taking it thank you for taking your time for reading my problems im a little cry baby god bless

Loading...

Hi,

Common side effects of Plan B include sore or tender breasts, spotting, nausea, your next SEVERAL periods being early or late AND they can be heavier or lighter than normal.

Side effects can last for weeks.  It is a very large dose of hormones.

It is unlikey you are pregnant as you took it in plenty of time.

Hope it helps.

Reply

Loading...


aww thank you so much for you quick answer it makes me feel good someone did reply and why does my breast feel sore 10 days after i took the pill?well it started yestday with the sore breast
Reply

Loading...


The changes in hormone levels cause the side effects and it can easily take more than 10 days for that to happen. It is normal.
Reply

Loading...


Thank you so much for you help im feeling way much better now :) very nice of you
Reply

Loading...